Comptes Rendus
Numerical Analysis/Partial Differential Equations
The Singular Complement Method for 2d scalar problems
[La Méthode du Complément Singulier pour des problèmes scalaires 2d]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 4, pp. 353-358.

Nous présentons une méthode d'approximation qui permet de retrouver l'estimation d'erreur optimale, lorsqu'elle est utilisée avec la méthode usuelle des Eléments Finis de Lagrange P1, dans des domaines bidimensionnels non-convexes. Celle-ci peut-être appliquée aux équations de Poisson, de la chaleur ou des ondes scalaires, ainsi qu'à des problèmes similaires à coefficients constants par morceaux.

We propose a method, which allows us to recover an optimal error convergence rate, when it is used in addition to the usual P1 Lagrange Finite Element Method, in 2d non-convex domains. It can be applied to the Laplace problem, the heat or wave equations, or similar problems with piecewise constant coefficients.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/S1631-073X(03)00030-X

Patrick Ciarlet 1 ; Jiwen He 2

1 ENSTA/UMA et CNRS, URA 853, 32, boulevard Victor, 75739 Paris cedex 15, France
2 Department of Mathematics, University of Houston, 4800 Calhoun Road, Houston, TX 77204-3008, USA
@article{CRMATH_2003__336_4_353_0,
     author = {Patrick Ciarlet and Jiwen He},
     title = {The {Singular} {Complement} {Method} for 2d scalar problems},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {353--358},
     publisher = {Elsevier},
     volume = {336},
     number = {4},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00030-X},
     language = {en},
}
TY  - JOUR
AU  - Patrick Ciarlet
AU  - Jiwen He
TI  - The Singular Complement Method for 2d scalar problems
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 353
EP  - 358
VL  - 336
IS  - 4
PB  - Elsevier
DO  - 10.1016/S1631-073X(03)00030-X
LA  - en
ID  - CRMATH_2003__336_4_353_0
ER  - 
%0 Journal Article
%A Patrick Ciarlet
%A Jiwen He
%T The Singular Complement Method for 2d scalar problems
%J Comptes Rendus. Mathématique
%D 2003
%P 353-358
%V 336
%N 4
%I Elsevier
%R 10.1016/S1631-073X(03)00030-X
%G en
%F CRMATH_2003__336_4_353_0
Patrick Ciarlet; Jiwen He. The Singular Complement Method for 2d scalar problems. Comptes Rendus. Mathématique, Volume 336 (2003) no. 4, pp. 353-358. doi : 10.1016/S1631-073X(03)00030-X. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(03)00030-X/

[1] F. Assous, P. Ciarlet Jr., S. Labrunie, J. Segré, Numerical solution to the time-dependent Maxwell equations in axisymmetric singular domains: the Singular Complement Method, J. Comput. Phys., submitted

[2] F. Assous; P. Ciarlet; J. Segré Numerical solution to the time-dependent Maxwell equations in two-dimensional singular domains: the Singular Complement Method, J. Comput. Phys., Volume 161 (2000), pp. 218-249

[3] F. Assous; P. Ciarlet; E. Sonnendrücker Resolution of the Maxwell equations in a domain with reentrant corners, Math. Mod. Numer. Anal., Volume 32 (1998), pp. 359-389

[4] H. Blum; M. Dobrowolski Une méthode d'éléments finis pour la résolution des problèmes elliptiques dans des ouverts avec coins, C. R. Acad. Sci. Paris, Sér. I, Volume 293 (1981), pp. 99-101

[5] P. Grisvard Singularities in Boundary Value Problems, RMA, 22, Masson, Paris, 1992

[6] C. Hazard, S. Lohrengel, A singular field method for Maxwell's equations: numerical aspects in two dimensions, SIAM J. Appl. Math., to appear

[7] M. Moussaoui Sur l'approximation des solutions du problème de Dirichlet dans un ouvert avec coins (P. Grisvard et al., eds.), Singularities and Constructive Methods for their Treatment, Vol. 1121, Springer-Verlag, 1984, pp. 199-206

  • Camille Carvalho; Zoïs Moitier Scattering resonances in unbounded transmission problems with sign-changing coefficient, IMA Journal of Applied Mathematics, Volume 88 (2023) no. 2, p. 215 | DOI:10.1093/imamat/hxad005
  • Hengguang Li; Peimeng Yin; Zhimin Zhang A C0 finite element method for the biharmonic problem with Navier boundary conditions in a polygonal domain, IMA Journal of Numerical Analysis, Volume 43 (2023) no. 3, p. 1779 | DOI:10.1093/imanum/drac026
  • Patrick Ciarlet; David Lassounon; Mahran Rihani An Optimal Control-Based Numerical Method for Scalar Transmission Problems with Sign-Changing Coefficients, SIAM Journal on Numerical Analysis, Volume 61 (2023) no. 3, p. 1316 | DOI:10.1137/22m1495998
  • Hyung Jun Choi A numerical solution for the inhomogeneous Dirichlet boundary value problem on a non-convex polygon, Applied Mathematics and Computation, Volume 341 (2019), p. 31 | DOI:10.1016/j.amc.2018.08.011
  • Susanne C. Brenner; Joscha Gedicke; Li-yeng Sung C0 Interior Penalty Methods for an Elliptic Distributed Optimal Control Problem on Nonconvex Polygonal Domains with Pointwise State Constraints, SIAM Journal on Numerical Analysis, Volume 56 (2018) no. 3, p. 1758 | DOI:10.1137/17m1140649
  • Daniel Peterseim; Mira Schedensack Relaxing the CFL Condition for the Wave Equation on Adaptive Meshes, Journal of Scientific Computing, Volume 72 (2017) no. 3, p. 1196 | DOI:10.1007/s10915-017-0394-y
  • A. N. Bogolyubov; A. I. Erokhin; I. E. Mogilevsky; M. I. Svetkin A hybrid method for the solution of the Poisson equation in the domain of metal-dielectric corners, Moscow University Physics Bulletin, Volume 72 (2017) no. 1, p. 16 | DOI:10.3103/s0027134916050064
  • Thomas Apel; Serge Nicaise; Johannes Pfefferer Adapted Numerical Methods for the Poisson Equation with L2 Boundary Data in NonConvex Domains, SIAM Journal on Numerical Analysis, Volume 55 (2017) no. 4, p. 1937 | DOI:10.1137/16m1062077
  • Adam Kubica; Piotr Rybka Fine singularity analysis of solutions to the Laplace equation: Berg's effect, Mathematical Methods in the Applied Sciences, Volume 39 (2016) no. 5, p. 1069 | DOI:10.1002/mma.3546
  • Adam Kubica; Piotr Rybka Fine singularity analysis of solutions to the Laplace equation, Mathematical Methods in the Applied Sciences, Volume 38 (2015) no. 9, p. 1734 | DOI:10.1002/mma.3182
  • FAHD KARAMI; SIMON LABRUNIE; BRUNO PINÇON SINGULARITIES OF STATIONARY SOLUTIONS TO THE VLASOV–POISSON SYSTEM IN A POLYGON, Mathematical Models and Methods in Applied Sciences, Volume 23 (2013) no. 06, p. 1029 | DOI:10.1142/s0218202513500024
  • Patrick Ciarlet Jr.; Claire Scheid Electrowetting of a 3D drop: numerical modelling with electrostatic vector fields, ESAIM: Mathematical Modelling and Numerical Analysis, Volume 44 (2010) no. 4, p. 647 | DOI:10.1051/m2an/2010014
  • Claire Scheid; Patrick Witomski A proof of the invariance of the contact angle in electrowetting, Mathematical and Computer Modelling, Volume 49 (2009) no. 3-4, p. 647 | DOI:10.1016/j.mcm.2008.01.009
  • Benoît Merlet Numerical study of a new global minimizer for the Mumford-Shah functional in R3, ESAIM: Control, Optimisation and Calculus of Variations, Volume 13 (2007) no. 3, p. 553 | DOI:10.1051/cocv:2007026
  • PATRICK CIARLET; SAMIR KADDOURI MULTISCALED ASYMPTOTIC EXPANSIONS FOR THE ELECTRIC POTENTIAL: SURFACE CHARGE DENSITIES AND ELECTRIC FIELDS AT ROUNDED CORNERS, Mathematical Models and Methods in Applied Sciences, Volume 17 (2007) no. 06, p. 845 | DOI:10.1142/s0218202507002133
  • F. Assous; P. Ciarlet; E. Garcia; J. Segré Time-dependent Maxwell’s equations with charges in singular geometries, Computer Methods in Applied Mechanics and Engineering, Volume 196 (2006) no. 1-3, p. 665 | DOI:10.1016/j.cma.2006.07.007
  • P. Ciarlet; B. Jung; S. Kaddouri; S. Labrunie; J. Zou The Fourier Singular Complement Method for the Poisson problem. Part II: axisymmetric domains, Numerische Mathematik, Volume 102 (2006) no. 4, p. 583 | DOI:10.1007/s00211-005-0664-8
  • P. Ciarlet Jr; B. Jung; S. Kaddouri; S. Labrunie; J. Zou The Fourier Singular Complement Method for the Poisson problem. Part I: prismatic domains, Numerische Mathematik, Volume 101 (2005) no. 3, p. 423 | DOI:10.1007/s00211-005-0621-6
  • F. Assous; P. Ciarlet; S. Labrunie; J. Segré Numerical solution to the time-dependent Maxwell equations in axisymmetric singular domains: the singular complement method, Journal of Computational Physics, Volume 191 (2003) no. 1, p. 147 | DOI:10.1016/s0021-9991(03)00309-7

Cité par 19 documents. Sources : Crossref

Commentaires - Politique